MAUDE Adverse Event Report: STRYKER NEUROVASCULAR-UTAH-SALT LAKE CITY SYNCHRO2-14 SUPPORT STRAIGHT 215CM; GUIDE, WIRE, CATHETER, NEUROVASCULATURE

STRYKER NEUROVASCULAR-UTAH-SALT LAKE CITY SYNCHRO2-14 SUPPORT STRAIGHT 215CM; GUIDE, WIRE, CATHETER, NEUROVASCULATURE
Catalog Number S2SPS14215
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/17/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during procedure there was resistance felt when manipulating the subject guidewire (wasn¿t moving smoothly), and just as stent was advanced close to lesion the subject guidewire became stuck.Upon attempting to remove the subject guidewire, more resistance was felt until the subject guidewire felt like it ¿broke free¿ of whatever was causing the resistance.When the subject guidewire was removed from the patient, it was observed to be ¿fractured and stretched¿ at the distal end.The subject device was replaced, and the procedure was completed successfully.No clinical consequences were reported to the patient due to this event.
 
Event or Problem Description
It was reported that during procedure, there was resistance felt when manipulating the subject guidewire (wasn¿t moving smoothly), and just as stent was advanced close to lesion the subject guidewire became stuck.Upon attempting to remove the subject guidewire, more resistance was felt until the subject guidewire felt like it ¿broke free¿ of whatever was causing the resistance.When the subject guidewire was removed from the patient, it was observed to be ¿fractured and stretched¿ at the distal end.The subject device was replaced, and the procedure was completed successfully.No clinical consequences were reported to the patient due to this event.
 
Additional Manufacturer Narrative
There are controls in the manufacturing process to ensure the product met specifications upon release.The subject device is not available; therefore, visual testing as well as functional testing cannot be performed.The reported event is covered in the device directions for use (dfu).As well, the risk of the reported event is documented in the risk documentation and there are current controls to mitigate the risk of the as reported event.The reported complaint could not be confirmed, and it could not be definitively determined if the device failed to meet specifications because the product was not returned.It was reported that there was resistance felt when manipulating the wire (wasn¿t moving smoothly), and just as stent was advanced close to lesion the wire became ¿stuck¿.Upon attempting to remove the wire, more resistance was felt until the wire felt like it ¿broke free¿ of whatever was causing the resistance.When the wire was removed from the patient, it was observed to be ¿fractured and stretched¿ at the distal end.Additional information received indicated that the wire was torqued to overcome the resistance and normal force was used to overcome resistance.It is probable that there may have been anatomical and/or procedural factors present during use of the device causing the reported resistance, it is probable that the device was then fractured and stretched as a result of torquing and advancing against force during removal of the guidewire.An assignable cause of procedural factors will be assigned to the reported guidewire distal end/tip broken/fractured during use, guidewire distal tip stretched and guidewire does not have smooth movement, as the issue is associated with a product that meets stryker design and manufacture specifications and was used in according with the dfu but due to procedural and/or anatomical factors during use, the product performance was limited.

Brand Name
SYNCHRO2-14 SUPPORT STRAIGHT 215CM
Common Device Name
GUIDE, WIRE, CATHETER, NEUROVASCULATURE
Manufacturer (Section D)
STRYKER NEUROVASCULAR-UTAH-SALT LAKE CITY
4870 west 2100 south
salt lake city UT 84120
Manufacturer (Section G)
STRYKER NEUROVASCULAR-UTAH-SALT LAKE CITY
4870 west 2100 south
salt lake city UT 84120
Manufacturer Contact
tara lopez
47900 bayside parkway
fremont, CA 94538
5104132500
MDR Report Key21816441
Report Number3012931345-2025-00075
Device Sequence Number12654561
Product Code MOF
UDI-Device Identifier07613327459630
UDI-Public(01)07613327459630(17)280103(10)0000773102
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K190843
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/25/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberS2SPS14215
Device Lot Number0000773102
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/19/2025
Supplement Date Received by Manufacturer06/04/2025
Initial Report FDA Received Date04/10/2025
Supplement Report FDA Received Date06/25/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/04/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age53 YR
Patient SexFemale